# SDR USAA2010111292592

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 38,778 hours, 14,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 38-PHX - EEL - EMERGENCY LIGHT ASSEMBLY INOPERATIVE AT ROW 11.  MAINTENANCE RECRIMPED TERMINAL.  OPERATIONAL CHECK WAS GOOD.
